Alert archive / Missouri / Frost Advisories in 2011
Frost Advisory 2, NWS Kansas City, MO
NWS Kansas City, MO issued this frost advisory at May 3, 2011, 3:15 AM CDT for 17 counties in Missouri. It took effect at May 4, 2011, 3:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 3, 2011, 3:15 AM CDT (08:15 UTC)
- In effect from
- May 4, 2011, 3:00 AM CDT
- Expired
- May 4, 2011, 8:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Kansas City, MO
Counties Adair County, MO, Carroll County, MO, Chariton County, MO, Cooper County, MO, Grundy County, MO, Harrison County, MO, Howard County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Pettis County, MO, Putnam County, MO, Randolph County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO
The radar
The Pleasant Hill radar (KEAX), 146 km from the middle of the area, began a volume at 08:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 8.3 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2771 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
891 WWUS73 KEAX 030815 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 315 AM CDT TUE MAY 3 2011 ...AREAS OF FROST EXPECTED THIS MORNING AND WEDNESDAY MORNING... AREAS OF FROST ARE EXPECTED IN NORTHERN MISSOURI AND NORTHEAST KANSAS THIS MORNING AND CENTRAL MISSOURI MISSOURI TOMORROW MORNING. SURFACE HIGH PRESSURE WILL SLOWLY DRIFT ACROSS THE REGION BRINGING CLEAR SKIES AND LIGHT WINDS...WHICH WILL LEAD TO CONDITIONS AND FROST...ESPECIALLY IN LOW LYING AREAS. MOZ007-008-016-017-024-031615- /O.NEW.KEAX.FR.Y.0002.110504T0800Z-110504T1300Z/ /O.CON.KEAX.FR.Y.0001.000000T0000Z-110503T1300Z/ PUTNAM-SCHUYLER-SULLIVAN-ADAIR-LINN MO- INCLUDING THE CITIES OF...UNIONVILLE...LANCASTER...DOWNING... MILAN...GREEN CITY...KIRKSVILLE...BROOKFIELD 315 AM CDT TUE MAY 3 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. * TEMPERATURE: OVERNIGHT LOWS ARE FORECAST TO FALL BETWEEN 32 AND 35 DEGREES...WITH THE MOST CRITICAL TIME PERIOD BETWEEN 3 AND 8 AM. * IMPACTS: AREAS OF FROST WILL DEVELOP OVERNIGHT. THIS WILL POSE A THREAT TO TENDER PLANTS AND VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED $$ MOZ025-032-033-039-040-045-046-031615- /O.NEW.KEAX.FR.Y.0002.110504T0800Z-110504T1300Z/ MACON-CHARITON-RANDOLPH-SALINE-HOWARD-PETTIS-COOPER- INCLUDING THE CITIES OF...MACON...LA PLATA...SALISBURY... KEYTESVILLE...MOBERLY...MARSHALL...FAYETTE...NEW FRANKLIN... SEDALIA...BOONVILLE 315 AM CDT TUE MAY 3 2011 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY. * TEMPERATURE: OVERNIGHT LOWS WILL RANGE FROM 32 AND 35 DEGREES. * IMPACTS: AREAS OF FROST IN LOW LYING AREAS MAY THREATEN TENDER VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KSZ025-102-MOZ001>006-011>015-020>023-031300- /O.CON.KEAX.FR.Y.0001.000000T0000Z-110503T1300Z/ ATCHISON KS-DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON- MERCER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON- INCLUDING THE CITIES OF...ATCHISON...TROY...TARKIO...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON... MOUND CITY...OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT... TRENTON...ST. JOSEPH...PLATTSBURG...HAMILTON...POLO...CHILLICOTHE 315 AM CDT TUE MAY 3 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. * TEMPERATURE: OVERNIGHT LOWS ARE FORECAST TO FALL BETWEEN 32 AND 35 DEGREES...WITH THE MOST CRITICAL TIME PERIOD BETWEEN 3 AND 8 AM. * IMPACTS: AREAS OF FROST WILL DEVELOP OVERNIGHT. THIS WILL POSE A THREAT TO TENDER PLANTS AND VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
5 follow-up statements
521 WWUS73 KEAX 031258 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 758 AM CDT TUE MAY 3 2011 ...AREAS OF FROST EXPECTED THIS MORNING AND WEDNESDAY MORNING... AREAS OF FROST WILL DISSIPATE SOON THIS MORNING...BUT IS EXPECTED TO REDEVELOP ACROSS CENTRAL MISSOURI MISSOURI WEDNESDAY MORNING. SURFACE HIGH PRESSURE WILL SLOWLY DRIFT ACROSS THE REGION BRINGING CLEAR SKIES AND LIGHT WINDS...WHICH WILL LEAD TO CONDITIONS AND FROST...ESPECIALLY IN LOW LYING AREAS. MOZ007-008-016-017-024-032100- /O.EXP.KEAX.FR.Y.0001.000000T0000Z-110503T1300Z/ /O.CON.KEAX.FR.Y.0002.110504T0800Z-110504T1300Z/ PUTNAM-SCHUYLER-SULLIVAN-ADAIR-LINN MO- INCLUDING THE CITIES OF...UNIONVILLE...LANCASTER...DOWNING... MILAN...GREEN CITY...KIRKSVILLE...BROOKFIELD 758 AM CDT TUE MAY 3 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY... ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING. A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY. * TEMPERATURE: OVERNIGHT LOWS ARE FORECAST TO FALL BETWEEN 32 AND 35 DEGREES WEDNESDAY MORNING...WITH THE MOST CRITICAL TIME PERIOD BETWEEN 3 AND 8 AM. * IMPACTS: AREAS OF FROST WILL DEVELOP OVERNIGHT. THIS WILL POSE A THREAT TO TENDER PLANTS AND VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KSZ025-102-MOZ001>006-011>015-020>023-031400- /O.EXP.KEAX.FR.Y.0001.000000T0000Z-110503T1300Z/ ATCHISON KS-DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON- MERCER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON- INCLUDING THE CITIES OF...ATCHISON...TROY...TARKIO...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON... MOUND CITY...OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT... TRENTON...ST. JOSEPH...PLATTSBURG...HAMILTON...POLO...CHILLICOTHE 758 AM CDT TUE MAY 3 2011 ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING. * TEMPERATURE: TEMPERATURES WILL RISE ABOVE THE FREEZING MARK BY MID- MORNING...ALLOWING ANY FROST THAT FORMED OVERNIGHT TO DISSIPATE. * IMPACTS: THE RISK OF DAMAGING TENDER VEGETATION WILL DIMINISH SOON AS THE SUN CONTINUES TO WARM THE LOW LEVEL ATMOSPHERE. $$ MOZ025-032-033-039-040-045-046-032100- /O.CON.KEAX.FR.Y.0002.110504T0800Z-110504T1300Z/ MACON-CHARITON-RANDOLPH-SALINE-HOWARD-PETTIS-COOPER- INCLUDING THE CITIES OF...MACON...LA PLATA...SALISBURY... KEYTESVILLE...MOBERLY...MARSHALL...FAYETTE...NEW FRANKLIN... SEDALIA...BOONVILLE 758 AM CDT TUE MAY 3 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY. * TEMPERATURE: OVERNIGHT LOWS WILL RANGE FROM 32 AND 35 DEGREES. * IMPACTS: AREAS OF FROST IN LOW LYING AREAS MAY THREATEN TENDER VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SF
061 WWUS73 KEAX 032027 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 327 PM CDT TUE MAY 3 2011 ...AREAS OF FROST EXPECTED LATE TONIGHT AND WEDNESDAY MORNING... HIGH PRESSURE WILL SLOWLY SLIDE INTO CENTRAL AND EASTERN MISSOURI OVERNIGHT. CLEAR SKIES AND LIGHT WINDS WILL BE FAVORABLE FOR AREAS OF FROST...ESPECIALLY IN LOW LYING AREAS. MOZ005-006-015-023-031-041030- /O.EXA.KEAX.FR.Y.0002.110504T0800Z-110504T1300Z/ HARRISON-MERCER-GRUNDY-LIVINGSTON-CARROLL- INCLUDING THE CITIES OF...BETHANY...PRINCETON...TRENTON... CHILLICOTHE...CARROLLTON 327 PM CDT TUE MAY 3 2011 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN KANSAS CITY/PLEASANT HILL HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY. * TEMPERATURE: OVERNIGHT LOWS ARE FORECAST TO FALL BETWEEN 32 AND 35 DEGREES WEDNESDAY MORNING...WITH THE MOST CRITICAL TIME PERIOD BETWEEN 3 AND 8 AM. * IMPACTS: AREAS OF FROST WILL DEVELOP OVERNIGHT. THIS WILL POSE A THREAT TO TENDER PLANTS AND VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MOZ007-008-016-017-024-025-032-033-039-040-045-046-041030- /O.CON.KEAX.FR.Y.0002.110504T0800Z-110504T1300Z/ PUTNAM-SCHUYLER-SULLIVAN-ADAIR-LINN MO-MACON-CHARITON-RANDOLPH- SALINE-HOWARD-PETTIS-COOPER- INCLUDING THE CITIES OF...UNIONVILLE...LANCASTER...DOWNING... MILAN...GREEN CITY...KIRKSVILLE...BROOKFIELD...MACON...LA PLATA... SALISBURY...KEYTESVILLE...MOBERLY...MARSHALL...FAYETTE... NEW FRANKLIN...SEDALIA...BOONVILLE 327 PM CDT TUE MAY 3 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY. * TEMPERATURE: OVERNIGHT LOWS ARE FORECAST TO FALL BETWEEN 32 AND 35 DEGREES WEDNESDAY MORNING...WITH THE MOST CRITICAL TIME PERIOD BETWEEN 3 AND 8 AM. * IMPACTS: AREAS OF FROST WILL DEVELOP OVERNIGHT. THIS WILL POSE A THREAT TO TENDER PLANTS AND VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED && $$
560 WWUS73 KEAX 040321 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1021 PM CDT TUE MAY 3 2011 ...AREAS OF FROST EXPECTED LATE TONIGHT AND WEDNESDAY MORNING... HIGH PRESSURE WILL SLOWLY SLIDE INTO CENTRAL AND EASTERN MISSOURI OVERNIGHT. CLEAR SKIES AND LIGHT WINDS WILL BE FAVORABLE FOR AREAS OF FROST...ESPECIALLY IN LOW LYING AREAS. MOZ005>008-015>017-023>025-031>033-039-040-045-046-041130- /O.CON.KEAX.FR.Y.0002.110504T0800Z-110504T1300Z/ HARRISON-MERCER-PUTNAM-SCHUYLER-GRUNDY-SULLIVAN-ADAIR-LIVINGSTON- LINN MO-MACON-CARROLL-CHARITON-RANDOLPH-SALINE-HOWARD-PETTIS- COOPER- INCLUDING THE CITIES OF...BETHANY...PRINCETON...UNIONVILLE... LANCASTER...DOWNING...TRENTON...MILAN...GREEN CITY...KIRKSVILLE... CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...CARROLLTON... SALISBURY...KEYTESVILLE...MOBERLY...MARSHALL...FAYETTE... NEW FRANKLIN...SEDALIA...BOONVILLE 1021 PM CDT TUE MAY 3 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY FOR MUCH OF NORTH CENTRAL AND NORTHEAST MISSOURI...MAINLY ALONG AND EAST OF HIGHWAY 65. * TEMPERATURE: TEMPERATURES ARE EXPECTED TO FALL SHARPLY THIS EVENING UNDER CLEAR SKIES AND CALM WINDS...AND WILL ALREADY BE IN THE MID 30S IN THE KIRKSVILLE AREA PRIOR TO MIDNIGHT. FURTHER WEST...CRITICAL TEMPERATURES WILL LIKELY BE REACHED DURING THE EARLY MORNING HOURS. * IMPACTS: AREAS OF FROST WILL DEVELOP OVERNIGHT. THIS WILL POSE A THREAT TO TENDER PLANTS AND VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED && $$ BOOKBINDER
527 WWUS73 KEAX 040846 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 346 AM CDT WED MAY 4 2011 ...AREAS OF FROST EXPECTED LATE TONIGHT AND WEDNESDAY MORNING... HIGH PRESSURE WILL SLOWLY SLIDE INTO CENTRAL AND EASTERN MISSOURI OVERNIGHT. CLEAR SKIES AND LIGHT WINDS WILL BE FAVORABLE FOR AREAS OF FROST...ESPECIALLY IN LOW LYING AREAS. MOZ005>008-015>017-023>025-031>033-039-040-045-046-041300- /O.CON.KEAX.FR.Y.0002.000000T0000Z-110504T1300Z/ HARRISON-MERCER-PUTNAM-SCHUYLER-GRUNDY-SULLIVAN-ADAIR-LIVINGSTON- LINN MO-MACON-CARROLL-CHARITON-RANDOLPH-SALINE-HOWARD-PETTIS- COOPER- INCLUDING THE CITIES OF...BETHANY...PRINCETON...UNIONVILLE... LANCASTER...DOWNING...TRENTON...MILAN...GREEN CITY...KIRKSVILLE... CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...CARROLLTON... SALISBURY...KEYTESVILLE...MOBERLY...MARSHALL...FAYETTE... NEW FRANKLIN...SEDALIA...BOONVILLE 346 AM CDT WED MAY 4 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. * TEMPERATURE: TEMPERATURES WILL CONTINUE TO FALL THIS MORNING TO AROUND 32 DEGREES BEFORE THE SUNRISES. * IMPACTS: AREAS OF FROST WILL DEVELOP OVERNIGHT. THIS WILL POSE A THREAT TO TENDER PLANTS AND VEGETATION IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED && $$
256 WWUS73 KEAX 041246 NPWEAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 746 AM CDT WED MAY 4 2011 ...RISK OF SUB-FREEZING TEMPERATURES HAS ENDED... MOZ005>008-015>017-023>025-031>033-039-040-045-046-041400- /O.EXP.KEAX.FR.Y.0002.000000T0000Z-110504T1300Z/ HARRISON-MERCER-PUTNAM-SCHUYLER-GRUNDY-SULLIVAN-ADAIR-LIVINGSTON- LINN MO-MACON-CARROLL-CHARITON-RANDOLPH-SALINE-HOWARD-PETTIS- COOPER- INCLUDING THE CITIES OF...BETHANY...PRINCETON...UNIONVILLE... LANCASTER...DOWNING...TRENTON...MILAN...GREEN CITY...KIRKSVILLE... CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...CARROLLTON... SALISBURY...KEYTESVILLE...MOBERLY...MARSHALL...FAYETTE... NEW FRANKLIN...SEDALIA...BOONVILLE 746 AM CDT WED MAY 4 2011 ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING. * TEMPERATURE: THE RISING SUN HAS WARMED THE LOW LEVEL ATMOSPHERE QUICKLY...THUS THE RISK OF SUB-FREEZING TEMPERATURES WILL END WITHIN THE NEXT HOUR. * IMPACTS: DUE TO WARMING TEMPERATURES...THE IMPACT OF COLD ON TENDER VEGETATION WILL END SHORTLY. $$ SF
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this frost advisory went out at May 2, 11:51 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, May 2, 11:51 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1151 PM CDT MON MAY 2 2011 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... LARGE AREA OF HIGH PRESSURE CENTERED OVER NORTH DAKOTA WILL SLOWLY SLIDE INTO THE MIDDLE AND LOWER MISSOURI VALLEY TONIGHT AND TUESDAY AS AN AMPLIFIED UPPER RIDGE BUILDS INTO THE HIGH PLAINS. RESULTING CLEAR SKIES AND LIGHT WINDS WILL LIKELY ALLOW TEMPS TO DROP INTO THE MIDDLE AND POSSIBLY LOWER 30S ACROSS THE NORTHERN HALF OF THE CWA...SIMILAR TO CONDITIONS LAST NIGHT ACROSS PARTS OF NE/IA. GROWING SEASON IS WELL UNDERWAY ACROSS THESE AREAS...SO A FROST ADVISORY HAS BEEN ISSUED TONIGHT AND EARLY TUESDAY. CONCERNED THAT SOME MID CLOUDS ACROSS KANSAS COULD SKIRT WESTERN PORTIONS OF THE CWA LATER THIS EVENING AND PREVENT FULL RADIATIONAL COOLING AS A FEW MODELS ARE SUGGESTING. HOWEVER...INCREASING MIDLEVEL SUBSIDENCE ON THE BACK EDGE OF THE RETREATING UPPER TROUGH SHOULD ALLOW MOST OF THIS MOISTURE TO DISSIPATE AS IT SPREADS THIS FAR EAST. SECOND AREA OF CONCERN IS THE NORTHEAST COUNTIES WHERE THE SFC PRESSURE GRADIENT WILL BE A LITTLE TIGHTER. MAY NOT SEE AS MUCH OF A FROST THREAT ACROSS THIS AREA...BUT GIVEN THE PROGRESS OF THE CURRENT GROWING SEASON...WILL PLAY IT SAFE AND INCLUDE THEM IN THE ADVISORY. SURFACE RIDGING WILL BUILD INTO CENTRAL MISSOURI BY 00Z WEDS. RETURN FLOW AT 850 HPA WILL NOT ARRIVE UNTIL THE PASSAGE OF THE 850 RIDGE AFTER 00Z...BUT ENOUGH BACKING SHOULD OCCUR AT THE SURFACE TO PUSH TEMPS INTO THE MID 60S ACROSS THE WESTERN CWA. THIS COMBINED WITH WIDESPREAD DEEP SUBSIDENCE AND MOSTLY SUNNY SKIES WILL FURTHER AID THE POTENTIAL FOR WARMING. THEREFORE TRENDED A FEW DEGREES ABOVE THE WARMER END OF GUIDANCE FOR MAX TEMPS ON TUES. FROST WILL AGAIN BE A CONCERN ACROSS THE EASTERN CWA TUESDAY NIGHT AS SURFACE HIGH NUDGES INTO EASTERN MISSOURI AND WINDS ACROSS CENTRAL AND NORTHEAST MISSOURI DROP TO NEAR CALM. INCREASING SOUTHEAST FLOW ON THE WESTERN SIDE OF THE HIGH WILL PREVENT ANY FROST THREAT ACROSS THE WESTERN CWA. WARMING TREND CONTINUES ON WEDNESDAY AS 850 HPA RIDGE SHIFTS INTO THE MISSISSIPPI VALLEY...AND RETURN SOUTHWESTERLY FLOW PUSHES TEMPERATURES AT THAT LEVEL INTO THE 7-10 DEG C RANGE. THIS IS STILL A COUPLE OF DEGREES BELOW AVERAGE FOR EARLY MAY...BUT WITH CONTINUED MOSTLY SUNNY SKIES AND WEAK SUBSIDENCE...THIS SHOULD ALLOW TEMPS TO PUSH TO NEAR NORMAL WHICH IS IN THE LOWER 70S. INCREASING ISENTROPIC LIFT MAY BRING SOME INCREASING MID AND UPPER LEVEL CLOUDS BUT LACK OF SIGNIFICANT MOISTURE WILL KEEP THINGS DRY THROUGH THE DAY. FRONT WILL PUSH INTO FAR NORTHWESTERN PORTIONS OF THE CWA LATE WEDNESDAY NIGHT AS AN UPPER SHORTWAVE TRACKS INTO THE UPPER MISSISSIPPI VALLEY. BETTER LIFT AND MOISTURE WILL BE LOCATED CLOSER TO THE UPPER SYSTEM...SO KEPT HIGHEST POPS CONFINED TO THE NORTHERN CWA. INSTABILITY WILL BE MEAGER...SO SEVERE STORMS ARE NOT EXPECTED. MAY NOT EVEN SEE ANY THUNDER WITH THIS ACTIVITY. HAWBLITZEL MEDIUM RANGE (THURSDAY THROUGH MONDAY)... A COUPLE WAVES WILL IMPACT THE REGION...THE FIRST WILL BE DEPARTING THE REGION THURSDAY...POSSIBLY LEAVING A FEW SHOWERS IN ITS WAKE. THE 2ND WILL ARRIVE FRIDAY NIGHT INTO EARLY SATURDAY AND WILL AGAIN LIKE PRODUCE A FEW WEAK STORMS AND OR JUST RAIN SHOWERS. THESE SYSTEMS ARE NOT GOING TO HAVE MUCH MOISTURE TO WORK WITH AS GULF MOISTURE HAS BEEN REMOVED FROM THE AREA FOR SOME TIME. THERE ARE DIFFERING MODEL SOLUTIONS WITH WAVE POSITION/TIMING AFTER SATURDAY AND MOISTURE REMAINS SCARCE...SO RATHER THAN BROAD BRUSH EVERYBODY WITH LOW POP PRECIP AS THE MODELS WOULD SUGGEST DURING THE LATER HALF OF THE EXTENDED FORECAST HAVE DECIDED TO GO DRY AFTER SATURDAY. && .AVIATION... NO CHANGES TO AVIATION. VFR CONDITIONS THROUGH THE PERIOD WITH LIGHT AND VARIABLE WINDS (MAINLY NORTHWEST) OVERNIGHT BECOMING STEADY AROUND 10 KNOTS FROM THE NORTHWEST BY EARLY AFTERNOON...AND THEN BECOMING LGT/VRB AFTER 00Z. BOOKBINDER && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 2, 6:33 PM CDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 633 PM CDT MON MAY 2 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-031100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 633 PM CDT MON MAY 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT AREAS OF FROST ARE POSSIBLE LATE TONIGHT AND EARLY TUESDAY MORNING AS TEMPERATURES FALL INTO THE LOWER TO MIDDLE 30S UNDER CLEAR SKIES AND LIGHT WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY...AS WELL AS SATURDAY AND SUNDAY. THE CHANCES FOR ANY SEVERE THUNDERSTORMS APPEAR LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. BOOKBINDER
Nearby
Frost Advisories in Missouri, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.